Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Side effect of tren extreme - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Medicines and Side Effects
Answered by

General & Family Physician
Practicing since : 2004
Answered : 40 Questions

User :   Hello
Doctor :   hi
Doctor :  
how can i help you?
User :   Yes i have a question about a supplement i have taken in the past
Doctor :  
ok
User :   i took a supplement that was recently banned by the fda as a sterios
User :   steriod*
User :   it was called tren extreme
Doctor :  
ok
User :   at the time i was 18
User :   what would be the effects of this on my body?
Doctor :  
please provide your age
User :   now im 20
Doctor :  
since how long you had taken this medication?
User :   i took it for a month. the whole bottle
Doctor :  
ok
Doctor :  
did you take only one bottle?
User :   yes i only took one bottle.
Doctor :  
you used to take one tablet per day or more?
User :   i took 3 pills daily
Doctor :  
ok
Doctor :  
and you stopped taking it after one month?
User :   yes sir
Doctor :  
ok

Doctor :  
as per your history, it is not likely that you will have any serious side effects of it
Doctor :  
however
Doctor :  
i willl suggest you to
Doctor :  
take a liver function test
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor